# SDR AALA201608219008

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 41,075 hours, 27,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  SLIDE AT DOOR 2L INDICATES ARMED.  DISARMED INTERMITTENTLY PRESSURIZATION NORMAL. REPLACED 2L DOOR PROXIMITY SWITCH 17WV1 AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-71-11.
